ReviewInternal medicine (Tokyo, Japan)2023
Severe Enteritis after Cyclophosphamide Administration in a Patient with Microscopic Polyangiitis: A Case Report and Literature Review.
Review in Internal medicine (Tokyo, Japan), 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 5 citations in OpenAlex.
- Life-Threatening Haemorrhagic Enterocolitis: A Rare Complication of Chemotherapy With Cyclophosphamide.Cureus · 2025Article
- Oligosaccharides from the seeds ofFrontiers in immunology · 2025Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
13 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Severe enteritis is a rare side effect of cyclophosphamide (CPA) therapy, and only two cases have been reported to date. We herein report a 60-year-old man who developed severe enteritis after intravenous CPA administration for microscopic polyangiitis. He was successfully treated by discontinuation of CPA administration and long-term intensive supportive care. A diagnosis of CPA-associated enteritis was made based on the clinical course and imaging and pathological findings. This review of three cases of CPA-related enteritis, including our case, suggests that prompt CPA discontinuation and intensive systemic management are necessary when patients have gastrointestinal symptoms after CPA administration.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.